# SDR ASAA2016112918881

- Difficulty date: November 29, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,241 hours, 8,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 11574
- Condition: Failed
- Location: Rt A/C Bay
- Part time: 30,243 hours, 8,945 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER CAUTION RECALL,  RIGHT PACK LIGHT ILLUMINATED, RESET WITH MASTER CAUTION RESET.  ACFT GROUNDED.  FOUND THE RT TCV FAULTING, REMOVED & REPLACED THE TCV, IAW AMM 21-51-10. OPS & LEAK CHECKED GOOD.
